# SDR DLM88011274

- Difficulty date: August 1, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 31,231 hours, 25,068 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

TAIL COMP TEMP HIGH LIGHT ILLUMINATED AFTER T/O LIGHT, EXTINGUISHED AFTER RT PACK TURNED OFF. C/A FOUND HOT AIR COMING FROM RT ACM TURBINE CLAMP AT 1200  O'CLOCK TIGHTEN SAME CKS GOOD.
